# SDR CALA2017122804636

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 57,191 hours, 20,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-03. OPS CHECKED GOOD.
